# SDR CA120116011

- Difficulty date: January 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 48,633 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Sensor
- Part number: 756158
- Condition: False Indication
- Location: Flap Drive
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) THE FLAP DRIVE CAUTION LIGHT CAME ON DURING FLAP RETRACTION AFTER TAKEOFF, THE FLAPS OPERATED NORMALLY. FOR SCHEDULE INTEGRITY THE ACFT RETURNED TO THE DEPARTURE AIRPORT, MAINTENANCE BASE.  THE FLAP SECONDARY DRIVE TQ SENSOR HAD RECENTLY BEEN REPLACED, 4 HOURS AND 7 CYCLES, PRIOR TO THIS EVENT.  THE PART HISTORY SHOWED THAT IT HAD BEEN REMOVED PREVIOUSLY FOR A SIMILAR DEFECT.  THE FLAP SYSTEM WAS INSPECTED WITH NFF, THE FLAP TQ SENSOR WAS REPLACED. PN 756158, SN 0430, PART TSO 1054, CSO 1023, TSR 4, CSR 7. A/C TSN 48601, CSN 50506.
